# SDR NACA2021091200002

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,291 hours, 17,371 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: RH ENGINE OVERHEAT LOOP 2 EICAS MESSAGE. CORRECTIVE ACTION: REPLACED M690 CARD OPS CHECK PER AMM 26-11-00. GROUND VERIFICATION COMPLIED WITH, AC REMAINS ETOPS 180
